Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 21(5); 1988 > Article
Korean Journal of Anesthesiology 1988;21(5):846-849.
DOI: https://doi.org/10.4097/kjae.1988.21.5.846   
Cardiac Arrest due to Excessive Infiltration of Epinephrine during Operation - A case report .
Jong Han Chae, Nam Soo Cho, Chong Dal Chung
Department of Anesthesiology, College of Medicine, Chosun University, Kwangju, Korea.
Abstract
Hemostasis and clear operative field is obtained by local infiltration of local anesthetic mixed with epinephrine. Small amount of diluted solution is usually used to decrease incidence of arrhythmia which can be induced by myocardium sensitizing anesthetics. We experienced a case of cardiac arrest during anesthesia with halothane due to the inadvertent use of a large dose of epinephrine to achieve hemostasis, the patient was resuscitated after 2 hours of CPR.
Key Words: Epinephrine; Local infiltration; Halothane; Cardiac arrest
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 3 Crossref
  •    
  • 848 View
  • 3 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2023 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next